Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

1 Publication


2019 | Journal Article | IST-REx-ID: 6310   OA
Browning, Timothy D., and L. Q. Hu. “ Counting Rational Points on Biquadratic Hypersurfaces.” Advances in Mathematics, vol. 349, Elsevier, 2019, pp. 920–40, doi:10.1016/j.aim.2019.04.031.
View | Files available | DOI | arXiv
 

Filters and Search Terms

eissn=10902082

Search

Filter Publications

Display / Sort

Citation Style: MLA

Export / Embed